Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Remarks on the inductive principle and related existence theorems


Author: Henry Blumberg
Journal: Bull. Amer. Math. Soc. 42 (1936), 852-856
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 5 (1926), 423--474
MathSciNet review: 1563451
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06442-6
PII: S 0002-9904(1936)06442-6